# SDR DALA2024032703861

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 71,256 hours, 23,079 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 341525
- Part serial: 8098
- Condition: Faulty
- Location: Parking Brake
- Part time: 66,372 hours, 25,992 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5807 -MISC/DE- DUE TO ANTISKID MESSAGE. CORRECTIVE ACTION: REPLACED PARKING BRAKE VALVE.
